# SDR FDEA201812193561

- Difficulty date: December 19, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 34,811 hours, 18,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12a-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA MAIN DECK FLOOR STRUCTURE Z220 T CAP CORRODED UPPER SURFACE   MULTIPLE SPOTS WITH ONE SPOT HAVING EXFOLIATING CORROSION. CORROSION FOUND TO BE BEYOND ALLOWABLE/REPAIRABLE LIMINTS, REMOVED AND   REPLACED T CAP SECTION FR 12A TO FR17 RBL Y-1959 IAW A300-600 SRM 51-40-21 AND   AIRBUS DRAWING A53612550
